MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 4.0MM FEMALE HEX DRIVER; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY IRELAND - 9616671 4.0MM FEMALE HEX DRIVER; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 210070155
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned device revealed wear and cracking.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of green screw driver cracked when tightening proximal body distal stem.

Brand Name
4.0MM FEMALE HEX DRIVER
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8281179
Report Number1818910-2019-82463
Device Sequence Number2056695
Product Code HXX
UDI-Device Identifier10603295085959
UDI-Public10603295085959
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070155
Device Lot NumberPG260199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1
Patient Age61 YR